# SDR DHL2002807009

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED ABNORMAL, CYCLED 4 TIMES AND NO EFFECTS.  CONTINUED FLIGHT WITH 230 KIAS/ .65M LIMITATION.  FOUND LIGHT SOCKET CONNECTIONS LOOSE.  CLEANED AND SECURED CONNECTION.  RELAMPED, PERFORMED GEAR SWING AND OPS CK'D OK IAW MM 32-60-00.  OK FOR CONTINUED SERVICE.
